# SDR AALA2020010989005

- Difficulty date: January 7, 2020
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N922US
- Make and model: Airbus A321-231
- Aircraft serial: 6537
- Aircraft time: 17,035 hours, 6,583 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR CHECK PRESSURE MESSAGE ON FLIGHT ATTENDANT PANEL. MAINTENANCE SERVICED DOOR SLIDE ASSIST BOTTLE TO PROPER PRESSURE PER AMM 25-62-00.
